# SDR HEEA060125

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 205072277009
- Condition: Failed
- Location: Heater
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIXING VALVE NOT FUNCTIONING.
